MathSciNet Relay Station
MathSciNet bibliographic data
MR2136336 35J60 (47J30)
Chabrowski, Jan; Fu, Yongqiang Existence of solutions for $p(x)$-Laplacian problems on a bounded domain. J. Math. Anal. Appl. 306 (2005), no. 2, 604–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement